# SDR 97FDEA00086

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502FE
- Make and model: Boeing 727-25
- Aircraft serial: 18271
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163517
- Condition: Corroded
- Location: Bs 423
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0405 006.   CORROSION (C53-224-03) ON FRAME STA 423, BL ZERO, WL 152.  REMOVED FRAME AT STA 423, BL ZERO, WL 152 (E-BAY) ORDERED AND INSTALLED NEW FRAME PER FED-EX SRM 51-30-2.
